| Catalog Number |
368653 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder that there was a variation in negative pressure with brca blood collection tubes, resulting in underfilling of tubes.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D10: device available for evaluation: yes.D10: returned to manufacturer on: 01-jan-2023.H.6.Investigation summary: material #: 368653.Lot/batch #: 2165525.Bd received 2 samples and 2 photos for investigation.The photos show the device packaging.The customer samples were evaluated by functional draw testing and the indicated failure mode for insufficient flow with the incident lot was not observed as all product specifications were met.Additionally, 30 retention samples from bd inventory were evaluated by functional draw testing and no issues were observed relating to insufficient flow as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode insufficient blood flow.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
Event or Problem Description